PDA

View Full Version : Why does tramadol make me vomit?



shoybs
12-25-2009, 07:04 PM
At absolutely any doseage? What will happen is I'll take it, about 15-30 minutes will go by and all of the sudden I'll start to feel hot and then I'll just puke. It never fails. I'm guessing its because it affects so many different receptors, but I'm wondering if this happens to anyone else, or if anyone knows specifically why.

RxQueen
12-26-2009, 12:35 AM
i couldn't tell you why, but it upsets my stomach too. well, it used to.... i never bother with it anymore. it never really gave me any decent sort of high anyway. last time i tried it, it gave me migraine-level headaches too. awful stuff, that tramadol. worthless to me.

also, even when i would be able to take it without feeling sick to my stomach (i don't know if it ever actually made me puke, but always made me feel like i might), i'd always wake up the next morning with the dry heaves for a while. ugh.

panda
12-26-2009, 03:52 AM
never made me sick, the most i have taken was either 6 or 8 at once. i didn't get high but they worked great for WD. i keep a bottle of it around in the rare emergency, that i wouldn't have anything.

Chipper
12-26-2009, 04:19 AM
Well, 500-600 mgs make me throw-up as well. I notice that it acts as an antagonist on those high doses when under-dosing with H or Methadone.

However, when taken by itself and between 50-100 mgs, it works very well when dealing with minor w/d symptoms, with no ill-effects whatsoever. This crazy quasi-opiod generates such different reactions for each individual.

I know this doesn't help so perhaps consider some anti-nausea medications like Stemetil or Maxolon.

Trams are a bit tricky for some of us but they do work under the right circumstances; just don't use them for more than 2 weeks or you will get "brain-zaps" [w/d symptoms] on top of the usual dope symptoms, which is not a complication you need at this point.

Some experimentation is required so good luck, buddy!

panda
12-26-2009, 05:13 AM
Well, 500-600 mgs make me throw-up as well. I notice that it acts as an antagonist on those high doses when under-dosing with H or Methadone.

However, when taken by itself and between 50-100 mgs, it works very well when dealing with minor w/d symptoms, with no ill-effects whatsoever. This crazy quasi-opiod generates such different reactions for each individual.

I know this doesn't help so perhaps consider some anti-nausea medications like Stemetil or Maxolon.

Trams are a bit tricky for some of us but they do work under the right circumstances; just don't use them for more than 2 weeks or you will get "brain-zaps" [w/d symptoms] on top of the usual dope symptoms, which is not a complication you need at this point.

Some experimentation is required so good luck, buddy!

very true, people seem to forget about that with trams. back in my early uneducated days, some guy i worked with told me when he was coming off of trams he got the brain-zaps. i looked at him like he was crazy.

Billy the kid
12-26-2009, 07:25 AM
At absolutely any doseage? What will happen is I'll take it, about 15-30 minutes will go by and all of the sudden I'll start to feel hot and then I'll just puke. It never fails. I'm guessing its because it affects so many different receptors, but I'm wondering if this happens to anyone else, or if anyone knows specifically why.

Some people are just very sensitive to random medications. Since it takes 30 min or so I would def think its due to the snri effects rather than it irritating your stomache. It could be due to the metabolism of tramadol to the m1 metabolite, similar to people that cant take codeine because of GI problems but can take morphine.

Papa Verine
12-26-2009, 11:14 AM
I think it's Serotonin related. Not sure about the specifics... Try Zofran with it. Zofran is a very effective anti-nausea med that works by blocking Serotonin. That's interesting...

lespaulpower
12-26-2009, 11:35 AM
I get some negative effects from tramadol. My tolerance is all screwed up thanks to bupe, so when I take it, no matter what amount, I get very little opioid effect whatsoever; only hot, twitchy (definitely not good, but never had a seizure), and extremely drowsy. My girlfriend however, has little tolerance, and enjoys it; but DOES get nauseated, and pukes often; it's usually near the end of its effects.

shoybs
12-26-2009, 06:52 PM
I think it's Serotonin related. Not sure about the specifics... Try Zofran with it. Zofran is a very effective anti-nausea med that works by blocking Serotonin. That's interesting...

I've always thought it was serotonin related too, but I don't know why. Maybe this will help solve this little mystery:

Other things that have a tendency to make me very nauseous in a way that is similar to tramadol:
Amphetamines (but not MDMA)
Nicotine

hmmmm